# SDR ABXA010838

- Difficulty date: April 18, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 53,983 hours, 24,667 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Wheel Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 857, BUTT LINE 54 RIGHT, 16" BELOW THE RIGHT MAIN LANDING GEAR WHEEL WELL CEILING, FORWARD BULKHEAD SKIN WAS CORRODED. FABRICATED REPAIR DOUBLER AND SHIM IAW REA D857-43109MR. INSTALLED PARTS AND REPAIRED AREA IAW DC-8 SRM 51-1-8, 51-1-20D AND REA D857-43109MR.
